# SDR 2004UALA00388

- Difficulty date: April 18, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 53,647 hours, 6,083 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED SMELLING PLASTIC BURNING SMELL/SMOKE.  F/A USED A PLASTIC COVER WHILE HEATING FOOD. PLASTIC COVERED FOOD IS NOT LOADED INTO OVENS. F/A SHOULD REVIEW CORRECT PROCEDURES FOR RECON OVENS AND NEVER PLACE ANY PLASTIC ITEMS INTO OVENS.
